Journal of Integral Equations and Applications

Multi-step Methods for First Kind Singular Volterra Integral Equations

C.J. Gladwin and L.E. Garey

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 3, Number 4 (1991), 515-525.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181075647

Digital Object Identifier
doi:10.1216/jiea/1181075647

Mathematical Reviews number (MathSciNet)
MR1150405

Zentralblatt MATH identifier
0757.65141

Citation

Gladwin, C.J.; Garey, L.E. Multi-step Methods for First Kind Singular Volterra Integral Equations. J. Integral Equations Applications 3 (1991), no. 4, 515--525. doi:10.1216/jiea/1181075647. https://projecteuclid.org/euclid.jiea/1181075647


Export citation